Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generalized unitary operators


Author: Fumi-Yuki Maeda
Journal: Bull. Amer. Math. Soc. 71 (1965), 631-633
DOI: https://doi.org/10.1090/S0002-9904-1965-11370-2
MathSciNet review: 0194896
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Kantrovitz, Classification of operators by means of the operational calculus, Trans. Amer. Math. Soc. (to appear).
  • 2. F.-Y. Maeda, Generalized spectral operators on locally convex spaces, Pacific J. Math. 13 (1963), 177-192. MR 193512
  • 3. F.-Y. Maeda, Function of generalized scalar operators, J. Sci. Hiroshima Univ. Ser. A-I 26 (1962), 71-76. MR 179627
  • 4. F.-Y. Maeda, On spectral representations of generalized spectral operators, J. Sci. Hiroshima Univ. Ser. A-I 27 (1963), 137-149. MR 175003
  • 5. H. G. Tillmann, Darstellung vektorwertiger Distributionen durch holomorphe Funktionen, Math. Ann. 151 (1963), 286-295. MR 172114
  • 6. H. G. Tillmann, Eine Erweiterung des Funktionalkalküls für lineare Operatoren, Math. Ann. 151 (1963), 424-430. MR 156213


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11370-2

American Mathematical Society